# SDR IPXA09555444

- Difficulty date: March 19, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 395 STR 16L-7L FRAME HAS NINE SCREW GOUGES.  REPAIRED PER ATS ER 09-2074 DATED 06APR09.
